# SDR ABXA010815

- Difficulty date: April 1, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 54,080 hours, 56,025 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Control Column
- Part number: 5614272503
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CONTROL COLUMN SHOWED CRACK INDICATIOIN AND WAS BLENDED BEYOND LIMITS. REPLACED CAPTAIN'S CONTROL COLUMN IAW DC-9 SRM 51-30-1 AND 51-30-2.
